Structural properties of certain determining functionals
Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1271-1274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_6_a0,
author = {E. V. Voronovskaya},
title = {Structural properties of certain determining functionals},
journal = {Doklady Akademii Nauk},
pages = {1271--1274},
year = {1968},
volume = {180},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a0/}
}
E. V. Voronovskaya. Structural properties of certain determining functionals. Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1271-1274. http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a0/